Author Topic: Naproxin or dihydrocodeine  (Read 9508 times)

Fiz

  • Charter Member
  • Hero Member
  • *****
  • Posts: 4505
Re: Naproxin or dihydrocodeine
« Reply #15 on: 23 Jul 2015 10:48PM »
 >thumbsup<  >bubbly<

Yvette

  • Guest
Re: Naproxin or dihydrocodeine
« Reply #16 on: 24 Jul 2015 10:18AM »
I am delighted for you.  >biggrin<

auntieCtheM

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 5765
Re: Naproxin or dihydrocodeine
« Reply #17 on: 24 Jul 2015 09:24PM »
Didn't last long  :-(

Dic Penderyn

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 5228
Re: Naproxin or dihydrocodeine
« Reply #18 on: 24 Jul 2015 09:28PM »
 >hugs<
Be careful in what you wish for, God has a sense of humour

KizzyKazaer

  • Global Moderator
  • Super Hero Member
  • *****
  • Posts: 9025
Re: Naproxin or dihydrocodeine
« Reply #19 on: 24 Jul 2015 09:36PM »
Sorry to read that, auntie - you need to be speaking to the doc ASAP, I think..

auntieCtheM

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 5765
Re: Naproxin or dihydrocodeine
« Reply #20 on: 24 Jul 2015 09:41PM »
Popped into the Dr yesterday to make an appointment - she is full for the next week, then on holiday, and then we ran into the ever-present situation - their on-line diary ends so they could not make an appointment after that.

I'll see how I am on Monday.  *little feeble hand-wave*

Yvette

  • Guest
Re: Naproxin or dihydrocodeine
« Reply #21 on: 25 Jul 2015 11:02AM »
If I could send you a pack of chocolate covered dates, I would.   >hugs<

Fiz

  • Charter Member
  • Hero Member
  • *****
  • Posts: 4505
Re: Naproxin or dihydrocodeine
« Reply #22 on: 25 Jul 2015 12:25PM »
 >hugs<

auntieCtheM

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 5765
Re: Naproxin or dihydrocodeine
« Reply #23 on: 25 Jul 2015 10:10PM »
Choccie-covered dates.  Ambrosia.  However since the Naproxen is making me feel nauseous all the time it is probably not a good idea after all.

*Clears throat* however it does not stop me eating chocolate-covered rice cakes.  Mmmm.  Yummy.

Definitely to the Dr to get an appointment on Monday.  I need more painkillers so I can be more comfortable.  Also I am now sleeping fitfully which means that I sleep late and then sleep at intervals during the afternoon and evening 'cos I am so tired.  Poor cat is not getting her quota of tickles as I am not concious for long enough.

Yvette

  • Guest
Re: Naproxin or dihydrocodeine
« Reply #24 on: 26 Jul 2015 09:31AM »
To not be able to eat chocolate covered dates, you must be really poorly.

So sorry that you are going though such difficulties.  >hugs<

ditchdwellers

  • Charter Member
  • Hero Member
  • *****
  • Posts: 3238
Re: Naproxin or dihydrocodeine
« Reply #25 on: 26 Jul 2015 10:47AM »
Auntie,  do you think it's the pain that is causing a lot of the problems?  If so what have you tried to help and are there any suggestions we could help with? I f I'm remembering correctly I think you have already tried quite a few things,  some of which didn't agree with you. I'm hoping someone might be able to suggest something you haven't tried yet.
In the meantime here's some  >chocolate< and  >hugs<

suessad

  • Charter Member and Volunteer
  • Hero Member
  • *****
  • Posts: 879
Re: Naproxin or dihydrocodeine
« Reply #26 on: 26 Jul 2015 11:46AM »
Naproxen won't make you giddy. It's just a stronger version of Ibuprofen really. Some people get gastro side effects hence why it's best taken with food, that's the only side effect I know of.
Naproxen as Fiz says should not make you feel giddy. However does it contain omeprazole. This could cause mild dizziness. Although I take omeprazole
separate without any side effects.
Just wondering if the effects you are having are the drop in dihydrocodeine.

auntieCtheM

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 5765
Re: Naproxin or dihydrocodeine
« Reply #27 on: 26 Jul 2015 07:55PM »
Hi Sue, yes definitely the drop in dihydrocodeine plus not enough pain killer is causing fibro all-over pains, plus side effects from other medication.

I'm managing to look after myself and the cat each day but that is about all.  I will try and get an emergency appointment tomorrow 'cos this is not a lot of fun.  I want to be able to go into the countryside and run around the fields.  (Huh!)

ditchdwellers

  • Charter Member
  • Hero Member
  • *****
  • Posts: 3238
Re: Naproxin or dihydrocodeine
« Reply #28 on: 26 Jul 2015 08:34PM »
 I do so hope that the doctor can do something to help you  >bighugs<

Mabelcat

  • Charter Member
  • Hero Member
  • *****
  • Posts: 1603
Re: Naproxin or dihydrocodeine
« Reply #29 on: 26 Jul 2015 08:36PM »
I decided last year to come off all my analgesia.  I was using high dose patches as well as naproxen and paracetamol but was still in considerable pain and really couldn't cope with the side effects.  The pain remains pretty horrible but is not actually massively worse than it was on medication and it's great not being constipated all the time.

I hope your doctor is able to help you.